MathSciNet Relay Station
MathSciNet bibliographic data
MR1057060 (91e:15012) 15A24 (15A21 65F99)
Dai, Hua On the symmetric solutions of linear matrix equations. Linear Algebra Appl. 131 (1990), 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement